# SDR SWAA2022092243326

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A81281
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TENSION STRAP AT RBL 19 BS 787+6; BS 787+13; BS 807+9. / [01] REMOVED CORROSION ON ACB ON TENSION STRAP AT RBL 19 BS 787+6' IN L=2' X W=2' X D=0.027' FROM ORIGINAL TICKNESS OF .100' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PAR 4 FIG 103 DETAIL G  USED TOOL:  ID:ATS2739; S/N:A22004232 ; DATE: 04/2022 ; DUE:04/2023;[02] VERIFIED ACTION #1;[03] REMOVED ACB TENSION STRAP IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW ACB TENSION STRAP IAW BOEING DWG 146A8340; 146A8120; 146A0081 AND SRM 51-40-05;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.;[06] REQUIRED OK TO INSTALL;[07] UPDATED MEASUREMENTS;[08] OK TO INSTALL GIVEN.;[09] INSTALLED TEMPORARY AND PERMANENT FASTENER BEFORE SQUEEZE OUT TIME AT AFT CARGO BAY TENSION STRAP P/N 146A8128-14 RBL 19; BS 767+7 TO 867-7 APPLIED PS 870 C 20 SEALANT AT 22 AUG 2022 15:29 UTC IAW SOPM 20-50-19 AND SRM 51-40-02-0G-0 AND DWG. 146A8120 AND DWG 146A8340.;[10] INSTALLED TENSION STRAAT ACB RBL 19; BS 767+7 TO 867-7 IAW SRM 51-40-02-0G-0 AND DWG. 146A8120 ID: 0031 REV: - AND DWG 146A8340 ID:0021 REV:-;[11] INSTALLED TENSION STRAP AT ACB RBL 19; BS 767+7 TO 867-7 IAW SRM 51-40-02-0G-0 AND DWG. 146A8120 ID: 0031 REV: - AND DWG 146A8340 ID:0021 REV:-;[12] VERIFIED CORRECTIVE ACTION 11.;[13] VERIFIED MEASUREMENT TABLE.
